You are here

Frobenius manifolds and Virasoro constraints

TitleFrobenius manifolds and Virasoro constraints
Publication TypeJournal Article
Year of Publication1999
AuthorsDubrovin, B, Youjin, Z
JournalSelecta Math. (N.S.) 5 (1999) 423-466

For an arbitrary Frobenius manifold a system of Virasoro constraints is constructed. In the semisimple case these constraints are proved to hold true in the genus one approximation. Particularly, the genus $\\\\leq 1$ Virasoro conjecture of T.Eguchi, K.Hori, M.Jinzenji, and C.-S.Xiong and of S.Katz is proved for smooth projective varieties having semisimple quantum cohomology.


Sign in